MAUDE Adverse Event Report: EXACTECH, INC. UNKNOWN HIP COMPONENTS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS

EXACTECH, INC. UNKNOWN HIP COMPONENTS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Model Number BIOLOX DELTA OPTION FEMORAL HEAD 36MM OD
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 66 yo female patient, who had an initial right hip implanted on (b)(6), 2015, and was revised on (b)(6), 2023, underwent a second revision procedure on (b)(6), 2023.The patient presented to the surgeon due to a dislocation.They underwent a total hip acetabular revision using djo dual mobility.The patient femoral head was replaced with a sleeve and a new head to match the djo dual mobility.There were no device breakages reported.There was a 15-to-30-minute surgical delay during the procedure with no adverse event to the patient as a result.The patient was last known to be in stable condition following the event.X-rays and device images were provided.No device returns anticipated because they were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
D2b: prosthesis, hip, semi-constrained, metal/ceramic/polymer, cemented or non-porous, uncemented d10: concomitants: 148-36-52 - nv ehxl 10° lnr g2 36mm, (b)(6); 170-50-00 - biolox delta adapter 16/18-12/14; +0mm, (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The revision reported was likely the result of recurrent dislocations, as reported.A secondary finding of material deformation of the acetabular liner most likely occurred due to the reported dislocation events.However, dislocation cannot be confirmed and potential contributions of user and/or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that female patient, who had an initial right (b)(6) implanted on and was revised, then underwent a second revision procedure.The patient presented to the surgeon due to a dislocation.They underwent a total hip acetabular revision using djo dual mobility.The patient femoral head was replaced with a sleeve and a new head to match the djo dual mobility.There were no device breakages reported.There was a 15-to-30-minute surgical delay during the procedure with no adverse event to the patient as a result.The patient was last known to be in stable condition following the event.X-rays and device images were provided.No device returns anticipated because they were sent to the lab and legal at the hospital.

Brand Name
UNKNOWN HIP COMPONENTS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17480061
Report Number1038671-2023-01903
Device Sequence Number14131157
Product Code LZO
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIOLOX DELTA OPTION FEMORAL HEAD 36MM OD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight96 KG